| Model Number |
142122-03 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Restenosis (4576)
| Date of Event |
06/29/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
This is related to mdr number 3011632150-2022-00100.The patient was enrolled in the mimics 3d usa registry study on (b)(6) 2021.Two biomimics 3d (bm3d) stents were implanted to treat restenotic lesions in the left leg.One stent (a 7x 60mm stent) was placed in the sfa middle third and the other (a 7.0 x 100mm stent) was placed in the sfa distal third to proximal popliteal artery.A contralateral approach was used and the lesions were prepared using atherectomy and pre-dilated using percutaneous transluminal angioplasty (pta) balloon angioplasty.The lesions were also post-dilated using pta.The clinic identified a restenosis of treated segment (target lesion) event on (b)(6) 2022 in this patient.It was reported as "not related" to the device or procedure but due to a worsening pre-existing condition.The event is reported as target lesion related and required percutaneous intervention to resolve.The intervention took place on the (b)(6) 2022 and included non bm3d bare metal stent placement, drug coated balloon/drug eluting balloon angioplasty and pta on the proximal third sfa to distal third sfa segment.The intervention is reported as a target lesion revascularisation (tlr).The event is resolved and the patient has recovered.The devices remain implanted.
Additional Manufacturer Narrative
This is related to mdr report 3011632150-2022-00100.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
Additional Manufacturer Narrative
This is related to mdr report 3011632150-2022-00100.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section a.4.Was updated to reflect the metric in pounds rather than kilograms, section b.5.Was updated with additional information received, sections d.3.And g.1.Were updated with veryan's new address, and section e.1.Was updated to reflect the updated site/physician details.Sections g.6.And h.2.Were updated to reflect the type of report (follow-up 01) and reason and section h.11.Was updated to reflect the sections of this report that have changed.
Event or Problem Description
This is related to mdr number 3011632150-2022-00100.The patient was enrolled in the mimics 3d usa registry post-market observational study.On (b)(6) 2021, the patient was implanted with two biomimics 3d (bm3d) stents which were implanted to treat restenotic lesions in the left leg.One stent (a 7x 60 mm stent) was placed in the sfa middle third and the other (a 7.0 x 100 mm stent -- the subject of this report) was placed in the sfa distal third to the proximal popliteal artery.A contralateral approach was used and the lesions were prepared using atherectomy and pre-dilated using percutaneous transluminal angioplasty (pta) balloon angioplasty.The lesions were also post-dilated using pta.The clinic identified a restenosis of treated segment (target lesion) event on 29-jun-22.It was reported as "not related" to the device or procedure but due to a worsening pre-existing condition.The event was reported as target lesion-related and required percutaneous intervention to resolve.The intervention took place on (b)(6) 2022 and included non-bm3d bare metal stent placement, drug-coated balloon/drug eluting balloon angioplasty and pta on the proximal third sfa to distal third sfa segment.The intervention was reported as a target lesion revascularisation (tlr).The outcome was reported as resolved/recovered.The devices remain implanted.The event was reviewed by veryan on 17-oct-22 and considered possibly related to the device.Additional information was reviewed by veryan on 15-apr-24 which included the clinical events committee (cec) adjudication of this event.It was determined that it was not related to the devices due to the previous manipulations of the vessel that were part of the previous tlr to treat the first restenosis event.This was the second restenosis in the segments treated with bm3d stents.The first restenosis was reported on mdrs 3011632150-2022-00006 and 3011632150-2022-00007.